# SDR 2007UALA02832

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 25,462 hours, 10,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PER FLT CREW: NOSE GEAR STEERING INOP.    NOSE LANDING GEAR STEERING SERVO CONTROL UNIT INTERNAL GROUND SHORTED.     REPLACED NLG SERVO CONTROL UNIT.
